# SDR IPXA2023022891413

- Difficulty date: February 28, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 24,668 hours, 15,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LIGHT IN SLIDE ARMED WARNING INOP. DEFERRED SLIDE RELEASE LIGHT IAW MEL 52-73-01-1 M 803782 DEFERRAL APPLIEDACCOMPLISHED OPS CK IAW AMM 52-73-11 ESCAPE SLIDE LT TESTS GOOD. NO HISTORY. THIS CLEARS M803782 PLACARD REMOVED
